Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Harmonic analysis on $ F$-spaces with a basis


Authors: J. Kuelbs and V. Mandrekar
Journal: Trans. Amer. Math. Soc. 169 (1972), 113-152
MSC: Primary 60B05; Secondary 28A40
MathSciNet review: 0341544
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish Bochner's theorem and the Levy continuity theorem in the case that the underlying space is a real $ F$-space with a basis, and then examine the infinitely divisible probability measures on a class of such spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60B05, 28A40

Retrieve articles in all journals with MSC: 60B05, 28A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0341544-8
PII: S 0002-9947(1972)0341544-8
Keywords: Bochner theorem, Levy continuity theorem, Gaussian measures, infinitely divisible probability measures, central limit theorem, Orlicz space, uniformity
Article copyright: © Copyright 1972 American Mathematical Society